# SDR CALA2014052291122

- Difficulty date: May 21, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 41,006 hours, 17,794 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO COMPARTMENT JUST AFT RT FRAME 57 UNDER FLOOR STRINGER 38.  PERFORMED LT ANGLE REPAIR AT AFT CARGO STRINGER 42L BETWEEN FRAME 58 & FRAME 59 IAW SRM53-00-13 FIG 205 SHEET 3. REPAIR IS A CAT B REPAIR & REQUIRES RE-INSP AT 60000 FC & 75000 FH SRI 53-00-12-2-002-00 TABLE 209.
